MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Dual-Lumen, 6F; Chronic Catheters

C.R. BARD, INC. (BASD) -3006260740 PowerLine CV Catheter, Polyurethane Dual-Lumen, 6F; Chronic Catheters
Catalog Number 0700615
Medical Device Problem Codes Peeled/Delaminated (1454); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a chronic catheter placement procedure, the package allegedly had a hole.It was further reported that the packaging was not sterile and could not be used.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was returned for evaluation.Two photos were provided for review.Visual evaluation was performed on the returned sample.The top tyvek label was noted to be partially peeled halfway through the outer package.Partial seal transfer was noted along the top border of the outer product tray.An upper layer of the inner tyvek label was noted to be partially peeled from the product tray.The rest of the tyvek label was still attached to the product tray.Components were not noted to move freely within the product tray and did not appear affected.The manufacturing site review states, visual inspection of the images showed one partially sealed 6f powerline d/l catheter, it was observed that the lids of both trays were partially detached, it was observed that the outer tray lid had been opened properly while the inner tray lid was partially torn, a small hole was observed in the internal lid.Therefore, the investigation is confirmed for the reported tear, rip or hole in device issue.The definitive root cause could not be determined based upon available information.It is unknown whether shipping, handling, and storage factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent catheter procedure using powerline central venous catheter.It was reported that prior to the placement procedure, the package allegedly had a hole.It was further reported that the packaging was not sterile and could not be used.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one partially sealed 6f powerline d/l catheter was received for evaluation and two electronic photos were provided for review.The first photo shows a partially peeled tray in which the inner layer is noted to be partially peeled and the inner components are visible.The peeling extends across a substantial portion of the lidstock, while the remaining portion remains attached to the tray.The second photo shows the product package in which product details was mentioned and verified with tw details.Gross visual evaluation was performed on the returned sample.The top tyvek label was noted to be partially peeled halfway through the outer package.Partial seal transfer was noted along the top border of the outer product tray.An upper layer of the inner tyvek label was noted to be partially peeled from the product tray.The rest of the tyvek label was still attached to the product tray.Components were not noted to move freely within the product tray and did not appear affected.The manufacturing site review states, visual inspection of the images showed one partially sealed 6f powerline d/l catheter, it was observed that the lids of both trays were partially detached, it was observed that the outer tray lid had been opened properly while the inner tray lid was partially torn, a small hole was observed in the internal lid, it was observed that the lid did not detach properly leaving an appearance of delamination, the components inside appeared to be clean and did not appear to present any problems.Therefore, the investigation is confirmed for the reported tear, rip or hole in device packaging and identified peeled/delaminated issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g2, g3, h6 (device, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PowerLine CV Catheter, Polyurethane Dual-Lumen, 6F
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key21281527
Report Number3006260740-2025-00220
Device Sequence Number13144068
Product Code LJS
UDI-Device Identifier00801741036606
UDI-Public(01)00801741036606(11)240410(17)270731(10)REJP3943
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700615
Device Lot NumberREJP3943
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer06/27/2025
09/14/2026
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date07/02/2025
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown